# SDR UALA2012061403259

- Difficulty date: June 14, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 36,848 hours, 16,022 cycles
- Engine: Iae V2527A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ309AAC1
- Part serial: 1265
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORT:  NR 1 ENGINE OIL QTY FLUCUTATING 3.5 TO 7.5 TO 13.0 STABILIZING AT 6.0  MAINT CHECKED OIL TANK NR 1 ENGINE PER MEL 7931A, NO OIL ADDED.  REPLACED NR 1 ENG OIL QTY TRANSMITTER PER MM, OP CHECKED OKAY.
